# SDR 08FDEA03788

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: A53510218203
- Condition: Corroded
- Location: Rt Wing K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION OUT OF LIMIT ON RT WING, ON STRUCTURE FOR KRUEGER FLAP   ATTACHMENT.  REPAIR PERFROMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
